# SDR C2XA08IA027

- Difficulty date: January 17, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 18,565 hours, 14,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580509
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THE LAST THREE AISLE PATH LIGHTING STRIPS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE NUMBER SIX AISLE PATH LIGHT STRIP, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
